DEPUY SYNTHES PRODUCTS LLC 5CM HEAVY DUTY SHORT ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Back to Search Results |
| Model Number |
SHORT-HD |
| Medical Device Problem Codes |
Vibration (1674); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: this device was returned for service, however, did not meet manufacturing specifications during pre-repair assessment.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.If additional information should become available, a supplemental medwatch report will be submitted accordingly.Udi:(b)(4).
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the bearing of the attachment device was worn.It was determined that the device generated heat and vibration.It was further determined that the device failed pretest for vibration and temperature.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.